MathSciNet Relay Station
MathSciNet bibliographic data
MR1110548 42B25
Martín-Reyes, F. J.; de la Torre, A. Two weight norm inequalities for fractional one-sided maximal operators. Proc. Amer. Math. Soc. 117 (1993), no. 2, 483–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement